# SDR P2EA99170

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK IN THE PASSENGER CABIN, AFT LAVATORY AREA, BETWEEN BS 987 AND BSL 1016, FROM BL 0 TO LBL 19 INCH, WL 208.1, FLOOR SUPPORTS (INTERCOSTALS) WERE FOUND WITH CORROSION.  REPAIRED FLOOR SUPPORT CHANNEL BETWEEN BS 987 AND BS 1006, BL 0 PER COOPESA EO COO-3-53-232-99, DATED APR 9, 1999.  REPLACED FLOOR SUPPORT CHANNEL BETWEEN BS 987 AND BS 1006, LBL 20 INCH TO LBL 5 INCH PER SRM 51-10-1, PAGE 5 AND SRM 51-30-2.  REMOVED CORROSION IN FLOOR SUPPORT CHANNEL, TREATED AND WITHIN LIMITS PER SRM 51-10-6, 51-10-2, AND 53-10-1, FIGURE 1 BETWEEN BS 1006 AND BS 1016, LBL 5 INCH TO BL 0.  ORIGINAL THICKNESS .125 INCH AVERAGE REMOVED .004 INCH.  (M)
